Hi- I went through menopause thirteen years ago and have not had any events since. Now all of a sudden I started bleeding heavily with cramping which has gone on for four days. Now I am bleeding less heavily though still cramping. I saw a doctor wed. who ordered a transvaginal ultrasound which I had thurs morning as well as blood tests. The blood tests were negative, haven't heard results from ultrasound. I have an appt with gynecologist in two weeks.
Do polyps or fibroids cause that much bleeding? If it's something like that what can be done to put an end to it?
Sudden occurrence of post-menopausal bleeding is not a good sign. It can be caused by factors in the cervix and vagina like polyps, erosion, tumours or due to fibroids, endometrial hyperplasia or cancer. A thorough evaluation in the form of ultrasound scan, Pap smear and endometrial biopsy may be necessary. Consult your gynaecologist. Hope this helps.
Take care and good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.